# SDR UPS01137095

- Difficulty date: October 19, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Transformer
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A CREW SMELLED SMOKE AND DECLARED EMERGENCY.  A/C LANDED AND TAXIED WITHOUT INCIDENT.  NO ECAM MESSAGE - ESSENTIAL XFORMER RECIFIER FAILED. REMOVED AND REPLACED ESS TR AND RESET CB.  PERFORMED OPS CHECK, CHECKS OK.
